Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Complex Tauberian theorems for power series


Author: Dieter Gaier
Journal: Trans. Amer. Math. Soc. 75 (1953), 48-68
MSC: Primary 30.0X
DOI: https://doi.org/10.1090/S0002-9947-1953-0056689-8
MathSciNet review: 0056689
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Bieberbach, Neuere Untersuchungen über Funktionen von komplexen Variablen, Encyklopädie der mathematischen Wissenschaften, vol. II, 3, 1 (1909-1921) pp. 379-532.
  • [2] G. Doetsch, Eine neue Verallgemeinerung der Borelschen Summabilitätstheorie der divergenten Reihen, Dissertation, Göttingen, 1920.
  • [3] P. Fatou, Séries trigonométriques et séries de Taylor, Acta Math. vol. 30 (1906) pp. 335-400. MR 1555035
  • [4] D. Gaier, On some Tauberian theorems, Thesis, University of Rochester, N. Y., 1951, 98 pp.
  • [5] -, Über die Summierbarkeit beschränkter und stetiger Potenzreihen an der Konvergenzgrenze, Math. Zeit. vol. 56 (1952) pp. 326-334. MR 0050698 (14:369c)
  • [6] G. H. Hardy, Divergent series, Oxford, 1949. MR 0030620 (11:25a)
  • [7] G. H. Hardy and J. E. Littlewood, Theorems concerning the summability of series by Borel's exponential method, Rend. Circ. Mat. Palermo vol. 41 (1916) pp. 36-53.
  • [8] J. Karamata, Über die $ B$-Limitierbarkeit einer Potenzreihe am Rande, Math. Zeit. vol. 44 (1939) pp. 156-160. MR 1545760
  • [9] E. Landau, Darstellung und Begründung einiger neuerer Ergebnisse der Funktionentheorie, Berlin, 1929.
  • [10] W. Meyer-König, Untersuchungen über einige verwandte Limitierungsverfahren, Math. Zeit. vol. 52 (1949) pp. 257-304. MR 0032021 (11:242b)
  • [11] -, Die $ {E_p}$- und $ {S_\alpha }$-Summierbarkeit einer Potenzreihe an der Konvergenzgrenze, Math. Zeit. vol. 52 (1949) pp. 344-354. MR 0032022 (11:242c)
  • [12] -, Beziehungen zwischen einigen Matrizen der Limitierungstheorie, Math. Zeit. vol. 53 (1951) pp. 450-453. MR 0040453 (12:695b)
  • [13] R. Nevanlinna, Eindeutige analytische Funktionen, Berlin, 1936.
  • [14] N. Obrechkoff, Sur la sommation de la série de Taylor sur le contour du polygone de sommabilité par la méthode de M. Borel, C.R. Acad. Sci. Paris vol. 186 (1928) pp. 1813-1815.
  • [15] M. Riesz, Über einen Satz des Herrn Fatou, J. Reine Angew. Math. vol. 140 (1911) pp. 89-99.
  • [16] -, Über die Summierbarkeit durch typische Mittel, Acta Litterarum ac Scientiarum Univ. Hungaricae vol. 2 (1924) pp. 18-31.
  • [17] E. C. Titchmarsh, The theory of functions, Oxford, 1950.
  • [18] A. Zygmund, Trigonometrical series, Warsaw, 1935.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1953-0056689-8
Article copyright: © Copyright 1953 American Mathematical Society

American Mathematical Society